Metric and Spectral Geometric Means on Symmetric Cones
1
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
In a development of ecient primal-dual interior-points algorithms for self-scaled convex programming problems, one of the important properties of such cones isthe existence and uniqueness of “scaling points”. In this paper through the identicationof scaling points with the notion of “(metric) geometric means” on symmetric cones, weextend several well-known matrix inequalities (the classical L¨owner-Heinz inequality, Andoinequality, Jensen inequality, Furuta inequality) to symmetric cones. We also develop atheory of spectral geometric means on symmetric cones which has recently appeared inmatrix theory and in the linear monotone complementarity problem for domains associatedto symmetric cones. We derive Nesterov-Todd inequality using the spectral property ofspectral geometric means on symmetric cones.
Abstract
Abstract. In a development of efficient primal-dual interior-points algorithms for selfscaled convex programming problems, one of the important properties of such cones is the existence and uniqueness of “scaling points”. In this paper through the identification of scaling points with the notion of “(metric) geometric means” on symmetric cones, we extend several well-known matrix inequalities (the classical L¨owner-Heinz inequality, Ando inequality, Jensen inequality, Furuta inequality) to symmetric cones. We also develop a theory of spectral geometric means on symmetric cones which has recently appeared in matrix theory and in the linear monotone complementarity problem for domains associated to symmetric cones. We derive Nesterov-Todd inequality using the spectral property of spectral geometric means on symmetric cones. 1. Introduction
참고문헌 (31)
- "On some operator inequalities", 279, pp.157~159 (1987)
- "Log majorization and complementary Golden-Thompson typeinequalities", 197, pp.198 (1994), 113~131
- "Kalman ltering with random coecients and contractions", 31, pp.942~959 (1993)
- "Linear systems in Jordan algebras and primal-dual interior-pointalgorithms", 86, pp.149~175 (1997)
- "Euclidean Jordan algebras and interior-point algorithms", 1, pp.331~357 (1997)
- "A Jordan-algebraic approach to potential-reduction algorithms", 239, pp.117~129 (2002)
- "A new positive denite geometric mean of two positive denitematrices", 251, pp.1~20 (1997)
- "=q for r 0", pp.1 85~87 (1987)
- "An operator inequality", 246, pp.249~250 (1980)
- "Barrier functions in interior point methods", 21, pp.860~885 (1996)
- "Monotone functions on formally real Jordan algebras", 269, pp.73~76 (1984)
- "Means of positive linear operators", 246, pp.205~224 (1980)
- "Symmetric sets with midpoints and algebraically equivalenttheories", 46, pp.37~56 (2004)
- "Means on dyadic symmetric sets and polar decompositions", 74, pp.135~150 (2004)
- "Geometric means and reection quasigroups", 14, pp.43~59 (2006)
- J. D. Lawson, "Metric convexity of symmetric cones"
- Y. Lim, "Finsler metrics on symmetric cones", 316, pp.379~389 (2000)
- Y. Lim, "Geometric means on symmetric cones", 75, pp.39~45 (2000)
- Y. Lim, "Applications of geometric means on symmetric cones", 319, pp.457~468 (2001)
- Y. Lim, "Fixed points of monotone symplectic mappings", 321, pp.601~613 (2001)
- Y. Lim, "Best approximation in Riemannian geodesic submanifolds of positive denitematrices", 56, pp.776~793 (2004)
- K. -H. Neeb, "A Cartan-Hadamard theorem for Banach-Finsler manifolds", 95, pp.115~156 (2002)
- Y. E. Nesterov, "Self-scaled barriers and interior-point methods forconvex programming", 22, pp.1~42 (1997)
- R. D. Nussbaum, "The arithmetic-geometric mean and its generaliza-tions for noncommuting linear operators", 4, pp.239~308 (1988)
- R. D. Nussbaum, "Hilbert?s projective metric and iterated nonlinear maps", 21 (1988)
- R. D. Nussbaum, "Finsler structures for the part metric and Hilbert?s projective metricand applications to ordinary dierential equations", 7, pp.1649~1707 (1994)
- W. Pusz, "Functional calculus for sesquilinear forms and thepurication map", 8, pp.159~170 (1975)
- O. S. Rothaus, "Domains of positivity", 24, pp.189~235 (1960)
- G. Trapp, "The Ricatti equation and geometric mean", 47, pp.437~445 (1985)
- A. Unterberger, "Pseudodifferential analysis on symmetric cones Studies in Advanced Mathematics 1996."
- J. D. Lawson, "The geometric mean, matrices, metrics, and more, Amer. Math. Monthly, 108(2001), 797-812." (2001)
